# SDR ASAA2019120311494

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 37,905 hours, 13,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F.A. REPORTS: "EXIT SIGN" ABOVE L2 DOOR HAD COME OFF. GROUNDED - YES. INSTALLED EXIT SIGN LENS ABOVE L2 DOOR.
